Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 91, NWS Miami, FL

June 26, 2008Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 26, 2008, 5:49 PM EDT for Palm Beach County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2008, 5:49 PM EDT (21:49 UTC)
Expired
Jun 26, 2008, 6:17 PM EDT
In force
28 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 139 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3558 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 262149
SVRMFL
FLC099-262245-
/O.NEW.KMFL.SV.W.0091.080626T2149Z-080626T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
549 PM EDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 645 PM EDT

* AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PALM BEACH GARDENS...AND MOVING NORTHEAST AT 4 MPH.

* THE STORM WILL AFFECT...
  FAU NORTH CAMPUS...
  PALM BEACH GARDENS...
  NORTH PALM BEACH...
  JUNO BEACH...
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.

LAT...LON 2678 8002 2677 8005 2676 8003 2674 8003
      2674 8005 2675 8005 2674 8005 2669 8024
      2696 8049 2696 8043 2696 8015 2698 8014
      2698 8007 2682 8002
TIME...MOT...LOC 2149Z 231DEG 3KT 2684 8009

$$

GREGORIA
1 follow-up statement
000
WWUS52 KMFL 262217
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
617 PM EDT THU JUN 26 2008

FLC099-262227-
/O.CAN.KMFL.SV.W.0091.000000T0000Z-080626T2245Z/
PALM BEACH FL-
617 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
IS CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE 
WEAKENED. THUS...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 2678 8002 2677 8005 2676 8003 2674 8003
      2674 8005 2675 8005 2674 8005 2669 8024
      2696 8049 2696 8043 2696 8015 2698 8014
      2698 8007 2682 8002
TIME...MOT...LOC 2217Z 231DEG 3KT 2685 8007

$$

GREGORIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:43 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 26, 3:43 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
343 PM EDT THU JUN 26 2008

.DISCUSSION...
LATEST REFLECTIVITY IMAGERY FROM KAMX 88-D INDICATES SCATTERED
SHOWERS AND THUNDERSTORMS CURRENTLY AFFECTING PRIMARILY THE
NORTHWESTERN HALF OF THE FORECAST AREA AND ADJACENT GULF WATERS
THIS AFTERNOON. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
IN THIS REGION ONCE AGAIN...GIVEN STRONG INSTABILITY AND A VEERING
WIND PROFILE IN PLACE ACROSS THE AREA. OVER THE SOUTHEASTERN HALF
OF THE FORECAST AREA...MID-LEVEL SUBSIDENCE ASSOCIATED WITH AN
UPPER- LEVEL RIDGE CENTERED TO THE NORTH OF THE BAHAMAS HAS HAD A
NEGATIVE INFLUENCE ON PRECIPITATION DEVELOPMENT...AND THIS TREND
IS EXPECTED TO PERSIST THROUGHOUT THE SHORT TERM. HOWEVER...THIS
UPPER-LEVEL RIDGE IS NOT EXPECTED TO BE SUFFICIENTLY STRONG TO
PREVENT THE DEVELOPMENT OF AT LEAST SCATTERED AFTERNOON CONVECTION
ON FRIDAY AND SATURDAY...PARTICULARLY IN THE VICINITY OF GULF
COAST SEA BREEZE. MODEL POINT FORECAST SOUNDINGS CONTINUE TO
SUGGEST A WEAK NORTH TO NORTHWEST COMPONENT TO STEERING FLOW FOR
ANY ACTIVITY THAT DEVELOPS OVER SOUTH FLORIDA...AND WILL THUS
PLACE HIGHEST AFTERNOON AND EVENING POPS ACROSS THE NORTHWEST
COUNTIES...WITH PREVAILING EAST TO SOUTHEAST FLOW ALSO WARRANTING
A SLIGHT CHANCE OF NOCTURNAL SHOWERS AND STORMS ALONG THE
SOUTHEAST COAST. TEMPERATURES FROM FWC/MAV/MET MOS ALL APPEAR
REASONABLE THROUGH THE PERIOD...AND WILL MAINTAIN A PERSISTENCE
FORECAST WITH LOWS IN THE UPPER 70S/LOWER 80S AND HIGHS IN THE
UPPER 80S/LOWER 90S.

A MORE AMPLIFIED FLOW PATTERN IS STILL FORECAST BY MEDIUM RANGE
GUIDANCE TO DEVELOP ACROSS NORTH AMERICA AT THE BEGINNING OF THE
EXTENDED FORECAST PERIOD...AS RIDGING BECOMES MORE AMPLIFIED
DOWNSTREAM FROM A POWERFUL UPPER LOW DRIFTING EASTWARD OVER THE
GREAT LAKES REGION. THIS UPPER LOW WILL ULTIMATELY FORCE AXIS OF
SUBTROPICAL RIDGE OVER FLORIDA TO RETREAT EASTWARD INTO THE
ATLANTIC...WITH DEEP-LAYER MOISTURE EXPECTED TO SLOWLY INCREASE
OVER THE AREA AS SOUTHWEST FLOW DEVELOPS ALOFT. EXPECT CHANCES FOR
AFTERNOON/EVENING CONVECTION TO RETURN TO NEAR CLIMATOLOGICAL
NORMAL VALUES FOR THE ENTIRE FORECAST AREA EARLY NEXT WEEK...AND
REMAIN IN THIS RANGE THROUGH THE END OF THE FORECAST PERIOD.

&&

.MARINE...
EAST TO SOUTHEAST FLOW WILL CONTINUE ACROSS THE LOCAL COASTAL
WATERS THROUGH MUCH OF THE UPCOMING FORECAST PERIOD. EXPECT
PERIODIC WIND SURGES OF 15-20 KNOTS...BUT PREVAILING FLOW TO
GENERALLY REMAIN IN THE 10-15 KNOT RANGE ACROSS ALL OF THE LOCAL
COASTAL WATERS. SEAS WILL RANGE FROM 2-4 FEET...AND WILL ADDRESS
HIGHER WINDS WITH SCEC HEADLINE AS WARRANTED. OTHERWISE...A
MODERATE TO HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE
ATLANTIC COAST THROUGH THE UPCOMING WEEKEND.

&&

.FIRE WEATHER...
THERE ARE NO FIRE WEATHER RELATED CONCERNS THROUGHOUT THE FORECAST
PERIOD...WITH MINIMUM AFTERNOON RH VALUES EXPECTED TO REMAIN
ABOVE CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  89  77  89 / 20 30 20 30
FORT LAUDERDALE  82  91  81  91 / 20 20 20 20
MIAMI            81  91  80  91 / 20 20 20 20
NAPLES           74  92  74  92 / 20 30 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.

&&

LONG TERM...70/DD
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 26, 9:31 AM EDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
931 AM EDT THU JUN 26 2008

FLZ063-066>075-168-172>174-270200-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
931 AM EDT THU JUN 26 2008

...HIGH RISK OF RIP CURRENTS MIAMI-DADE AND BROWARD BEACHES TODAY...
...MODERATE RISK OF RIP CURRENTS PALM BEACH BEACHES TODAY...
...SOME STRONG STORMS OVER INTERIOR AREAS TODAY...
...SCATTERED STORMS EXPECTED TODAY, EXCEPT NUMEROUS NORTHERN INTERIOR AREAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: EASTERLY WINDS OF 15 TO 20 MPH WILL OCCUR ALONG THE
BEACHES OF MIAMI-DADE AND BROWARD COUNTIES TODAY, WHICH WILL LEAD
TO A HIGH RISK OF RIP CURRENTS. EASTERLY WINDS AROUND 15 MPH
ALONG THE BEACHES OF PALM BEACH COUNTY TODAY WILL LEAD TO A
MODERATE RISK OF RIP CURRENTS.

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
TO DEVELOP OVER MAINLAND SOUTH FLORIDA ONCE AGAIN THIS AFTERNOON.
HOWEVER, A MEAN SOUTHEAST TO SOUTH STEERING FLOW WILL KEEP MOST
OF THE THUNDERSTORM ACTIVITY OVER THE INTERIOR AREAS OF SOUTH
FLORIDA TODAY.

SOME STORMS COULD BE STRONG, ESPECIALLY OVER THE NORTHERN
INTERIOR AREAS WHERE THE SEA BREEZES AND THE LAKE BREEZE SHOULD
CLASH, BUT ALL OF SOUTH FLORIDA COULD SEE A FEW STRONG STORMS
TODAY. THE PRIMARY HAZARD EXPECTED WITH THE STRONGEST STORMS WILL
BE STRONG GUSTY WINDS, FREQUENT TO EXCESSIVE LIGHTNING STRIKES,
LOCALLY HEAVY RAINFALL AND SMALL HAIL.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
UP TO 60 MPH, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS OF
SOUTH FLORIDA THIS AFTERNOON INTO EARLY EVENING.

HAIL: THE MID LEVELS OF THE ATMOSPHERE WILL REMAIN COOL TODAY
OVER SOUTH FLORIDA. THIS WILL ALLOW FOR THE STRONGEST STORMS TO
PRODUCE HAIL UP TO PENNY SIZE TODAY WHERE THE SEA BREEZES AND LAKE
BREEZE COLLIDE, ESPECIALLY OVER THE NORTHERN INTERIOR AREAS OF SOUTH
FLORIDA.

FLOODING:THE MOVEMENT OF ANY STORM THAT DEVELOPS TODAY WILL BE
SLOW ENOUGH TO PRODUCE LOCALLY HEAVY DOWNPOURS. THIS, IN TURN,
COULD RESULT IN PONDING OF WATER IN POORLY DRAINED LOCATIONS
ESPECIALLY OVER THE INTERIOR AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO
DEVELOP EACH DAY, ESPECIALLY OVER INLAND AND WEST COAST SECTIONS.
LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD. ORGANIZED SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME.

A SURFACE HIGH PRESSURE RIDGE OVER THE ATLANTIC IS EXPECTED TO
BUILD WESTWARD ACROSS CENTRAL FLORIDA. THIS WILL RESULT IN MOSTLY
EAST TO SOUTHEAST SURFACE WINDS AT 10 TO 15 MPH ALONG THE ATLANTIC
WATERS. THIS, IN TURN, WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS
THROUGH THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAYBE NEEDED ACROSS SOUTH FLORIDA THIS
AFTERNOON INTO EARLY THIS EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Jun 26, 4:45 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EDT THU JUN 26 2008

FLZ073-075-262130-
MAINLAND MONROE FL-INLAND MIAMI-DADE FL-
445 PM EDT THU JUN 26 2008

...STRONG THUNDERSTORMS MOVING ACROSS THE EVERGLADES...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
LOOP ROAD EE CENTER TO 7 MILES SOUTHWEST OF SHARK VALLEY OBS TOWER...
MOVING NORTH AT 4 MPH.

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2552 8107 2556 8107 2556 8106 2557 8106
      2557 8107 2580 8109 2579 8078 2550 8078
TIME...MOT...LOC 2045Z 184DEG 4KT 2562 8099 2562 8087

TINGLER
Local storm report, Jun 26, 4:49 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
449 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     13 NE MOORE HAVEN       26.97N 80.95W
06/26/2008  M41 MPH          AMZ610             FL   MESONET

            MESONET ON LAKE OKEECHOBEE RECORDED A 36 KNOT WIND GUST.

&&

GREGORIA
Local storm report, Jun 26, 4:51 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
451 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     21 NNW CANAL POINT      27.14N 80.76W
06/26/2008  M40 MPH          AMZ610             FL   MESONET

            MESONET ON LAKE OKEECHOBEE RECORDED A 35 KNOT WIND GUST.

&&

GREGORIA
Local storm report, Jun 26, 4:56 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
456 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     10 NW PAHOKEE           26.92N 80.77W
06/26/2008  M41 MPH          AMZ610             FL   MESONET

            MESONET ON LAKE OKEECHOBEE RECORDED A 36 KNOT WIND GUST.

&&

GREGORIA
Local storm report, Jun 26, 5:11 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     21 NNW CANAL POINT      27.14N 80.76W
06/26/2008  M51 MPH          AMZ610             FL   MESONET

            MESONET SENSOR ON LAKE OKEECHOBEE RECORDED A 44 KNOT WIND
            GUST.

&&

GREGORIA
Special weather statement, Jun 26, 5:23 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
523 PM EDT THU JUN 26 2008

FLZ067-068-262200-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
523 PM EDT THU JUN 26 2008

...STRONG THUNDERSTORMS MOVING ACROSS NORTH CENTRAL AND NORTHEASTERN
PALM BEACH COUNTY...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
INDIANTOWN TO ROYAL PALM BEACH...MOVING EAST AT 18 MPH.

THESE STORMS WILL AFFECT...

ROYAL PALM BEACH...
THE ACREAGE...
NORTH PALM BEACH GENERAL AIRPORT...
HAVERHILL...
CALOOSA...
JUPITER FARMS...
PHILO FARMS...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2663 8025 2696 8055 2696 8043 2696 8018
      2669 8009
TIME...MOT...LOC 2123Z 252DEG 16KT 2693 8041 2669 8018

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:42 AM EDTMarine Weather StatementMFL10 hr
Jun 26, 10:45 AM EDTSpecial Marine WarningMFL60 min
Jun 26, 12:09 PM EDTSpecial Marine WarningMFL66 min
Jun 26, 12:46 PM EDTSpecial Marine WarningMFL29 min
Jun 26, 1:10 PM EDTSpecial Weather StatementMFLMartin35 min
Jun 26, 1:34 PM EDTSpecial Weather StatementMFLHendry56 min
Jun 26, 1:56 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry64 min
Jun 26, 1:59 PM EDTSpecial Marine WarningMFL46 min
Jun 26, 2:34 PM EDTSpecial Weather StatementMFLPalm Beach26 min
Jun 26, 2:40 PM EDTSpecial Weather StatementMFLCollier65 min
Jun 26, 2:49 PM EDTSpecial Weather StatementMFLBroward26 min
Jun 26, 2:54 PM EDTSpecial Weather StatementMFLGlades66 min
Jun 26, 3:04 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach56 min
Jun 26, 3:10 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 26, 3:18 PM EDTSpecial Weather StatementMFLGlades27 min
Jun 26, 3:19 PM EDTSevere Thunderstorm WarningMFLPalm Beach20 min
Jun 26, 3:23 PM EDTSpecial Marine WarningMFL67 min
Jun 26, 3:34 PM EDTSpecial Weather StatementMFLMonroe56 min
Jun 26, 3:55 PM EDTSevere Thunderstorm WarningMFLPalm Beach29 min
Jun 26, 3:58 PM EDTSpecial Marine WarningMFL74 min
Jun 26, 4:35 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jun 26, 4:45 PM EDTSpecial Weather StatementMFLMonroe45 min
Jun 26, 5:23 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Jun 26, 5:53 PM EDTSpecial Marine WarningMFL47 min
Jun 26, 6:02 PM EDTSpecial Marine WarningMFL39 min
Jun 26, 6:43 PM EDTSpecial Marine WarningMFL31 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.